# SDR SWAA2014100332619

- Difficulty date: September 20, 2014
- Submitted: October 3, 2014
- Operation: Air carrier
- Aircraft: N382SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26588
- Aircraft time: 65,246 hours, 53,477 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Part number: 6550585
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP OTBD CARRIAGE GIMBLE CLOCKING PLATE CRACKED AT LOWER BOLT.  R & R PLATE IAW CMM.
